# SDR DALA1136460959

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 55,936 hours, 42,325 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 17023
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PASSENGERS DEPARTED ACFT SMOKE OBSERVED IN THE CABIN AT ROW 18A.  CAPT TURNED OFF ALL ELECTRICAL POWER AND SMOKE  DISSIPATED.  CAPT CALLED FOR FIRE DEPT TO COME TO AIRCRAFT.  MAINTENANCE FOUND THE LEFT SIDE OVERHEAD LIGHT BULB AND SOCKET MELTED AT ROW 18A.  MAINTENANCE REPLACED THE LIGHT BULB, SOCKET, AND BALLAST FOR THE AFFECTED LIGHT.
